# SDR SWAA2023041122275

- Difficulty date: March 30, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-6 CENTER CABIN FLOOR BOARD 242BF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MISSING PLIES LENGTH OF BOARD ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A172538); FIBERGLASS (A162523).  REQUEST OK TO BOND;[02] VERIFIED STEP 1; OKAY TO BOND.;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 J-M. TAP TEST GOOD.;[04] REPAIRED CENTER CABIN FLOOR BOARD 242BF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
